# SDR AWXA200401199

- Difficulty date: October 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65548929
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 1 1/8  INCH CRACK WAS FOUND IN UPPER FLANGE OF FRAME AT BS 344 ABOVE AND OUTBOARD OF STR 23 LT.  MAINTENANCE CUTOUT DAMAGED SECTION OF FRAME FLANGE AT BS 344, FROM STR 22 LT TO STR 23 LT; FABRICATED A CHANNEL REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-11, FIG 1.
